# SDR USAA2014031200004

- Difficulty date: March 10, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 61,965 hours, 22,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N52811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, LEVEL 2 GALVANIC CORROSION ON CHANNEL BETWEEN BS 1300 TO BS 1320, LBL 24.75.  REPAIRED CHANNEL BETWEEN BS 130 TO BS 1320, LBL 24.75 IAW SRM 51-10-02, 53-00-04, 51-40-02, 51-40-05 & 51-21-01.
